# SDR FDEA201811283384

- Difficulty date: November 28, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 50,695 hours, 22,551 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: LJ38068
- Part serial: 4180
- Condition: Failed
- Location: N/A
- Part time: 46,787 hours, 19,899 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

82081  APROX 1200 FT AGL EXPERIENCED WHAT WE THOUGHT WAS A  LEFT ENG COMPRESSOR STALL. HEARD A LOUD BANG    SURGE IN EGT. INSTRUMENTS RETURED TO NORMAL IN A  SECOND. DECLARED AN EMERGENCY AND RETURNED TO MEM   REMOVED AND REPLACED LEFT ENGINE  PER 7180260-01-01,5410600-00-01, 7180260-01-02, AND 2400400-01-01 . ALL REQUIRED RUNS, OPS AND LEAK CHECKS SATISFACTORY. A/C OK FOR SERVICE.   COMPLETED LEFT ENGINE INLET COWL INSTALLATION REF AMM 71-11-01-4. OPS AND LEAK CHECKS GOOD. A/C OK FOR SERVICE.
